Journal of the Mathematical Society of Japan

On the representation of complemented modular lattices.

Ichiro AMEMIYA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 9, Number 2 (1957), 263-279.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261154048

Digital Object Identifier
doi:10.2969/jmsj/00920263

Mathematical Reviews number (MathSciNet)
MR0092762

Zentralblatt MATH identifier
0079.04502

Subjects
Primary: 06.0X

Citation

AMEMIYA, Ichiro. On the representation of complemented modular lattices. J. Math. Soc. Japan 9 (1957), no. 2, 263--279. doi:10.2969/jmsj/00920263. https://projecteuclid.org/euclid.jmsj/1261154048


Export citation